# SDR NACA20100014

- Difficulty date: November 16, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FS 500A AFT SIDE, STRINGER 26L, FWD CARGO PIT.  CRACKED INTERCOSTAL REMOVED.  FABRICATED NEW PART IAW.  BOEING DRAWING 69-41473 AND INSTALLED WITH NEW FASTENERS AT FS 500A, AFT SIDE, STRINGER 26L, FWD CARGO PIT IAW SRM 51-30-2 PARA 4, PG 2.
